# SDR AALA202104269003

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,139 hours, 14,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Failed
- Location: L1 Door Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM PANEL SHOWS 1L LOW PRESSURE. REMOVED AND REPLACED SCRATTER VALVE AND DOOR BOTTLE DIAPHRAGM SEALS (AALA202104269042) PER AIRBUS AMM 52-10-00-614-001A
